Volume 27, 2021
|Number of page(s)||33|
|Published online||28 June 2021|
Stochastic homogenization of deterministic control problems
Mathematical Institute, University of Oxford,
OX2 6GG, UK.
* Corresponding author: Alexander.Van-Brunt@maths.ox.ac.uk
Accepted: 24 February 2021
In this paper we study homogenization of a class of control problems in a stationary and ergodic random environment. This problem has been mostly studied in the calculus of variations setting in connection to the homogenization of the Hamilton–Jacobi equation. We extend the result to control problems with more general state dynamics and macroscopically inhomogeneous Lagrangians. Moreover, our approach proves homogenization under weaker growth assumptions on the Lagrangian, even in the well-studied calculus of variations setting.
Mathematics Subject Classification: 49J20 / 35B27 / 49L25
Key words: Optimal control theory / homogenisation / Hamilton Jacobi equations
© EDP Sciences, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.